# SDR 95ZZZX3523

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-18
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 3140
- Condition: Damaged
- Location: Rt Tank Top Fwd
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TOP FORWARD INBOARD CORNER BASHED IN CAUSING A SEAM TO LEAK.  ALSO, FOUND LARGE WELD AROUND VENT.  THIS WAS CUT OUT AND A NEW VENT INSTALLED.  PRESSURE TESTED AT 1 PSI - OK.
